| Catalog Number |
122128046 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/28/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : an analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that liner locking mechanism failed.Surgical delay unknown.Doe: (b)(6) 2024.Affected side: right hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : according to the information received, ¿ that liner locking mechanism failed.Surgical delay unknown.Doe: (b)(6) 2024 / affected side: right hip¿ the product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that altrx neut 28idx46od presents nothing indicative of a device nonconformance.Light marks were observed around the outer surface of the rim, mots likely due to the implantation attempts.A dimensional inspection of the outer diameter, height of the four (4) locking tabs and diameter of the bottom section was performed and met specifications.No defects that could have contributed to the reported event were observed.Functional testing was not performed since the involved acetabular cup was not returned for evaluation.A manufacturing record evaluation was performed for the finished device [122128046 / m5024m] number, and no non-conformances / manufacturing irregularities were identified during manufacturing.The overall complaint was not confirmed as the observed condition of the altrx neut 28idx46od would not contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Drawing/specifications reviewed? dwg-122128046 rev.D (current and manufactured).Dimensional inspection: ¿ specified dimensions: locking tabs height= 0.081in +/- 0.004in major ø of the bottom section(from locking tab to locking tab) = 1.6191in +/- 0.0040in major outer ø= 1.4774in +/- 0.0020in ¿ measured dimensions: locking tabs height= 0.0825in, 0.0830in, 0.0830in, 0.0820in (complies) major ø of the bottom section(from locking tab to locking tab)= 1.6180in (complies) major outer ø= 1.4760in (complies) device used ¿ digimatic caliper (b)(4).Device history lot : a manufacturing record evaluation was performed for the finished device [122128046 / m5024m] number, and no non-conformances / manufacturing irregularities were identified during manufacturing.